# SDR FDEA202310221787

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 92,692 hours, 21,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE PRESSURE PRESS-TO-TEST INDICATING SYSTEM INOP.  REMOVED AND REPLACED REMOTE PRESSURE INDICATOR ASSY. OPS GOOD OK FOR SERVICE
